It's one of the side effects that a few have complained about
. Some, however, were on Prednisone beforehand...
There are other meds that can also cause hairloss...meds for cholesterol or high blood pressure..as well as being past menopause or low or high thyroid.
Definitely get checked out for thyroid and I suggest you make sure you take B complex.
I do go through periods where it seems I'm losing more hair than normal (about
100 hair daily is the norm)...but my hair is longer at this time and I'm noticing it more. It could also be this time of the year or I'm in a phase of having more hair falling out because of time of year..etc.
I've been on 5ASA meds for over 19 years, and with age, I've noticed some change in the amount of hair I have...but I wouldn't say I'm losing hair.
Do you wash it regularly? brush it regularly?
*Heather*Status: mini flare Dec 28... tapered to every 4th night
~diagnosed January 1989 UC (proctosigmoiditis)
~5ASA: Asacol (6 daily) + Salofalk enemas (increase for flares tapered to maintenance)
~Bentylol (dicyclomine) 20mg as needed
~Probiotic 3(Natural Factors Protec) bedtime + 1 (Primadophilus Reuteri) occasionally
~multi-digestive enzymes as needed ....zymactive 3 - 5x daily
~Ranitidine,Pariet (reflux) Effexor XR 75mg; Pulmicort/Airomir (asthma)
~URSO for PSC (or PBC) 500mg X 2 daily (LFTs back to NORMAL!!)
My doc's logic.. "TREAT (FROM)BOTH ENDS" worth it !!!